On the categories Sp(X) and Ban(X). II
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 26 (1985) no. 2, pp. 121-133.
@article{CTGDC_1985__26_2_121_0,
     author = {Seda, Anthony Karel},
     title = {On the categories $Sp(X)$ and $Ban(X)$. II},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {121--133},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {26},
     number = {2},
     year = {1985},
     zbl = {0598.46046},
     mrnumber = {794751},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1985__26_2_121_0/}
}
Seda, Anthony Karel. On the categories $Sp(X)$ and $Ban(X)$. II. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 26 (1985) no. 2, pp. 121-133. http://www.numdam.org/item/CTGDC_1985__26_2_121_0/

1 N. Dunford & J.T. Schwartz, Linear Operators, Part 1, Interscience, New York 1966.

2 J.M.G. Fell, Induced representations and Banach*-algebraic bundles, Lecture Notes in Math. 582, Springer, (1977). | MR 457620 | Zbl 0372.22001

3 G. Gierz, Bundles of topological vector spaces and their duality, Lecture Notes in Math. 955, Springer (1982). | MR 674650 | Zbl 0488.46060

4 G. Gierz, Integral representations of linear functionals on spaces of sections in separable bundles, preprint, 1983.

5 M.S. Henry& D.C. Taylor, Approximation in a Banach space defined by a continuous field of Banach spaces, J. Approximation Theory 27 (1979), 76-92. | MR 554117 | Zbl 0429.41027

6 K.H. HOFMANN & J.R. LIUKKONEN (Eds.), Recent advances in the representation theory of rings and C*-algebras by continuous sections, Mem. A.M.S. 148 (1974). | MR 342317

7 K.H. Hofmann, Bundles and sheaves are equivalent in the category of Banach spaces, Lecture Notes in Math. 575, Springer (1977), 53-69. | MR 487491 | Zbl 0346.46053

8 K.H. Hofmann & K. Keimel, Sheaf theoretical concepts in Analysis, Lecture Notes in Math. 753, Springer (1979), 415-441. | MR 555553 | Zbl 0433.46061

9 J.W. Kitchen & D.A. Robbins, Gelfand representation of Banach modules, Dissert. Math. (Rozprawy Mat.) (To appear). | MR 687278 | Zbl 0544.46041

10 J.W. Kitchen& D.A. Robbins, Sectional representations of Banach modules, Pacific J. Math. 109 (1983), 135-156. | MR 716294 | Zbl 0477.46044

11 C.J. Mulvey & J.W. Pelletier, The dual locale of a seminormed space, Cahiers Top. et Géom. Diff. XXIII-1 (1982), 73-92. | Numdam | MR 648797 | Zbl 0475.18006

12 J. Renault, A groupoid approach to C*-algebras, Lecture Notes in Math. 793, Springer (1980). | MR 584266 | Zbl 0433.46049

13 A.K. Seda, Banach bundles of continuous functions and an integral representation Theorem, Trans. A.M.S. 270 (1982), 327-332. | MR 642344 | Zbl 0489.46051

14 A.K. Seda, On the categories Sp(X) and Ban(X), Cahiers Top. et Géom. Diff. XXIV-1 (1983), 97-112. | Numdam | MR 702722 | Zbl 0529.46058

15 A.K. Seda, Integral representation of linear functionals on spaces of sections, Proc. A.M.S. 91 (1984), 549-555. | MR 746088 | Zbl 0521.46061

16 Z. Semadeni, Banach spaces of continuous functions, P.W.N., Polish Scientific Publishers, Warsaw 1971. | MR 296671 | Zbl 0225.46030